Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Getting bad rashes, Mirena removed. Many new moles coming. Can Mirena cause possible melanoma?

Can the Mirena coil contribute to Melanoma? I had the mirena for 4 years after having the copper coil for 5 years previously. had the mirena removed due to getting really bad rashes and now under the supervision of a dematologist in UK but nothing has changed with my skin and he is at a loss. But i have had over 50 new moles and all the ones I have had previously have gained in size and changed colour. waiting for appt to see specialist about 5 of my moles but wondered if the Mirena could have caused possible melanoma?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
No no mirena is a hormonal IUD and is remotely if any related to melanoma. So I don't think that mirena would have caused the moles and the changes in their colour. But would still advice you to take a dermatologists opinion. Take care.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor